Jump to content
CrazyBoards.org

Risperidone -- my friend, my enemy


Recommended Posts

The constant sinusitis has cleared up mostly.  The last two weeks I've had the inability to sit still.  Not in a twitchy kind of way but in the way that I have to find something to do.  That doesn't make it any more pleasant just not the usual I guess. Pdoc is Friday, I think I'll be going off this.  I have had a big reduction in symptoms but they are slowly coming back.  Not worth it.  

Link to comment
Share on other sites

I've had the same thing - akathesia, from many atypical antipsychotics. Sometimes Artane (I can't tolerate cogentin, my vision gets blurred and I cannot pee) helps, other times I'll switch. I was on Risperdal Consta for a few months (the long acting injection, I'm on a long acting injection of a typical antipsychotic now because the Consta didn't help my symptoms) and I would get akathasia for a few days after the injection, but I had artane PRN and that helped stop it not long after it started.

 

Definitely tell your pdoc ASAP. It's a rotten side effect.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...